# SDR 2008UALA06354

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 35,340 hours, 13,972 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL RETURNED ON TAKEOFF AND CLIMB GOT BETTER AT ALTITUDE NOW JUST MILD.  SMELL GETS BETTER WITH CABIN FANS OFF AND PACK IN HIGH FLOW.  FOUND BRAIDED OIL LUBE LINE AFT SIDE OF GEARBOX ON APU LEAKING OIL INTO AREA OF APU INLET, AND CAUSING OIL SMELL.  ACCOMPLISHED PACK BURN OUT ENG RUN, SMELL GONE.  CLEANED APU INLET.  RESIDUAL OIL SMELL IS STILL REMAINING IN AC.  SMELL HAS NOT DISSIPATED ENTIRE FLIGHT.  REPLACED RECIRCULATION FILTERS.
